PROPECIAHELP: Persistent Finasteride Propecia Proscar side effects info & discussion forum

Forum for men with PERSISTENT sexual, mental & physical side effects which CONTINUE DESPITE QUITTING Finasteride (Propecia, Proscar), a 5AR inhibitor drug for hair loss, prostate enlargement & prostate cancer.
It is currently Tue May 22, 2018 11:03 pm

All times are UTC


Forum rules


BEFORE POSTING IN THE MEMBERS STORY SECTION, PLEASE COPY/PASTE THE FOLLOWING SYMPTOMS/PROFILE TEMPLATE INTO YOUR POST: viewtopic.php?f=3&t=371



Post new topic Reply to topic  [ 1 post ] 
Author Message
 Post subject: My propecia story
PostPosted: Wed Sep 13, 2017 3:22 pm 
Offline

Joined: Wed Sep 13, 2017 2:57 pm
Posts: 1
Age: 20
Drug: Proscar
Usage: 19 days
Started: 30 Jul 2017
Stopped: 18 Aug 2017
Location: Sweden
0) Im from Sweden

1) How did you find this forum (Google search -- if so, what search terms? Via link from a forum or website -- if so, what page? Other?)

2) age:20, length:180 cm, Weight: 73kg

3) Do you excercise regularly? Yes, weightlifting and also cardio.

4) What type of diet do you eat? Healthy, lots of raw rice, vegetables, oats, lots of protein, vitamins and such.

5) Why did you take Finasteride? Hair loss

6) For how long did you take Finasteride ? I took Proscar (split them up into fives) 1 time a day for about 19 days

7) How old were you, and WHEN did you start Finasteride? 20yrs old, 30th of July this year

8) How old were you when you quit, and WHEN (date) did you quit? 20 yrs old, around the 18th of august i stopped.

9) How did you quit ? Cold turkey

10) What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic? Proscar 5mg.

11) What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? About 1 to 1.25 since i split them up into fours/fives

12) How long into your use of Finasteride did you notice the onset of side effects? Maybe after one week

13) What side effects did you experience while on the drug that have yet to resolve since discontinuation? Severe brain fog, was tired for about 4hours after waking up, felt generally uneasy, loss of sleep. Also watery semen and maybe some loss of libido

Put an X beside all that apply:

Sexual
[x ] Loss of Libido / Sex Drive
[ ] Erectile Dysfunction
[ ] Complete Impotence
[ ] Loss of Morning Erections
[ ] Loss of Spontaneous Erections
[ ] Loss of Nocturnal Erections
[x ] Watery Ejaculate
[ ] Reduced Ejaculate
[ ] Inability to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility

Mental
[x] Emotional Blunting / Emotionally Flat
[x] Difficulty Focusing / Concentrating
[x] Confusion
[x] Memory Loss / Forgetfullness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[ ] Lack of Motivation / Feeling Passive / Complacency
[x] Extreme Anxiety / Panic Attacks
[ ] Severe Depression / Melancholy
[ ] Suicidal Thoughts

Physical
[ maybe ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[ a little] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[ ] Genital numbness / sensitivity decrease
[ ] Weight Gain
[x] Gynecomastia (male breasts)
[ ] Muscle Wastage
[ ] Muscle Weakness
[ ] Joint Pain
[ ] Dry / Dark Circles under eyes

Misc
[x] Prostate pain
[ ] Persistent Fatigue / Exhaustion
[ ] Stomach Pains / Digestion Problems
[ ] Constipation / "Poo Pellets"
[ ] Vision - Acuity Decrease / Blurriness
[ ] Increased hair loss
[ ] Frequent urination
[x] Lowered body temperature

[ ] Other (please explain)


14) What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? None

15) If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the "Blood Tests" section and link to them in your post)?Have not done yet

16) Anything not listed in the above questions you'd like to share about your experience with Finasteride?

17) Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.:

Well, i started feeling brainfog/dizziness and being tired all the time about 1 week after using the drug. Then i thought it would go away (as almost everyone on the /r/tressless subreddit told me) but they didnt, it kinda jumped back and forth. After i stopped it felt a little better, my brain fog stopped being severe after about 1 week or so.. but then i had days where everything kinda came back.. i started realizing i felt colder in bed, couldnt sleep and woke up alot, also got dizzy in bed.. and some days these side effects are worse then others.. not really consistent. Tonight was THE WORST NIGHT, i couldnt sleep. my body didnt "crave" any sleep, felt fine all day, but when it was time to sleep my body said "no!" and later in the night i got anxiety attacks, which has happened other nights since i stopped taking propecia. And im really scared that this will continue to be a problem. Thanks.

I want to point out that it seems to only be mental side-effects as of now, i still get really horny and hard so thats back to normal and i think is persistent enough to called to have "fully recovered"


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group

phpBB SEO